# SDR USAA980358

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593210
- Condition: Cracked
- Location: Bs 500
- Part time: 29,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A SMALL CRACK .25 INCH AT RIVET HOLE FUSELAGE FRAME 500A BETWEEN S8L AND S9L.  CUT OUT DAMAGE FILL AND DOUBLER PER SRM 53-00-07 FIG 202.  (M)
